# SDR SWIA2020062351152

- Difficulty date: May 27, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT P/N 600-31902-269 HAS EXFOLIATED CORROSION AT FS 321.00 BETWEEN FWD AND MID DD1A INTERCOSTAL.  (C-CHECK) RO 6/21/2020  PAX DOOR CLEAT P/N 600-31902-269 REMOVED AND INSTALLED NEW CLEAT AT FS 321.00 BETWEEN FWD AND MID DD1A INTERCOSTAL IAW SRM AND DWG.
